MathSciNet Relay Station
MathSciNet bibliographic data
MR348853 (50 #1348) 60J80
Doney, R. A. A limit theorem for a class of supercritical branching processes. J. Appl. Probability 9 (1972), 707–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement